Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two parameter singular perturbation of linear boundary value problems


Author: W. M. Greenlee
Journal: Proc. Amer. Math. Soc. 27 (1971), 268-274
MSC: Primary 35.45
DOI: https://doi.org/10.1090/S0002-9939-1971-0288415-8
MathSciNet review: 0288415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A two parameter perturbation estimate for solutions of a functional equation in Hilbert space is derived. The estimate is applied to two parameter singular perturbation of elliptic boundary value problems with homogeneous Dirichlet boundary data.


References [Enhancements On Off] (What's this?)

  • [1] R. D. Adams, N. Aronszajn and K. T. Smith, Theory of Bessel potentials. II, Ann. Inst. Fourier (Grenoble) 17 (1967), no. 2, 1-135. MR 37 #4281. MR 0228702 (37:4281)
  • [2] N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475. MR 26 #1485. MR 0143935 (26:1485)
  • [3] N. Aronszajn, Quadratic forms on vector spaces, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960), Jerusalem Academic Press, Jerusalem; Pergamon Press, Oxford, 1961, pp. 29-87. MR 25 #4334. MR 0140920 (25:4334)
  • [4] A. Friedman, Singular perturbations for partial differential equations, Arch. Rational Mech. Anal. 29 (1968), 289-303. MR 37 #1754. MR 0226164 (37:1754)
  • [5] W. M. Greenlee, Rate of convergence in singular perturbations, Ann. Inst. Fourier (Grenoble) 18 (1968), no. 2, 135-191. MR 39 #3133. MR 0241795 (39:3133)
  • [6] -, A two parameter perturbation estimate, Proc. Amer. Math. Soc. 24 (1970), 67-74. MR 0284866 (44:2090)
  • [7] D. Huet, Phénomènes de perturbation singulière dans les problèmes aux limites, Ann. Inst. Fourier (Grenoble) 10 (1960), 61-150. MR 22 #9737. MR 0118968 (22:9737)
  • [8] -, Perturbations singulières et régularité, C. R. Acad. Sci. Paris, Ser A-B 266 (1968), A924-A926. MR 38 #1383.
  • [9] -, Perturbations singulières et régularité, C. R. Acad. Sci. Paris, Ser. A-B 266 (1968), A1237-A1239. MR 38 #1384.
  • [10] J. L. Lions, Espaces intermédiares entre espaces hilbertiens et applications, Bull. Math. Soc. Sci. Math. Phys. R. P. Roumaine 2(50) (1958), 419-432. MR 27 #1812. MR 0151829 (27:1812)
  • [11] J. L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1, Dunod, Paris, 1968. MR 0247243 (40:512)
  • [12] R. E. O'Malley, Jr., Topics in singular perturbations, Advances in Math. 2 (1968), 365-470. MR 38 #382. MR 0232056 (38:382)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.45

Retrieve articles in all journals with MSC: 35.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0288415-8
Keywords: Two parameter singular perturbation, Hilbert space, quadratic interpolation, Bessel potential, elliptic boundary value problem
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society